# SDR AALA20010911

- Difficulty date: May 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD LIGHT ASSEMBLY FOR SEAT MOUNTED EMERGENCY PATH LIGHTING SYSTEM ON SEAT 5E INOPERATIVE.  REPLACED FORWARD LIGHT ASSEMBLY FOR SEAT MOUNTED EMERGENCY PATH LIGHTING ON SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
